# SDR PCAA9800756

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17180003
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EN ROUTE TO BWI, THE CAPTAINS SIDE WINDOW CRACKED.  A/C LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS SIDE WINDOW IAW DHC PROCEDURES.  A/C RETURNED TO SERVICE.  (M)
